T Nation

High Estrogen Connected to Heart Palpitations?

Has anybody ever had heart palpitations when their estrogen got high , I have been trying to figure out what was causing them and I’m beginning to think it’s when my ratio of test to estrogen gets out of sorts

yes for sure

What is high? My palpitations occurred before TRT due to lack of enough androgens. Took me 4 months to notice that they werent happening anymore. So perhaps its a deficiency in androgens that has caused an imbalance.

1 Like

It’s the estrogen. Estrogen also caused your friend to lose his job. Estrogen killed the dog down the street. Estrogen is also why Santa Claus isn’t real. Damn you, estrogen.

It isn’t the damn estrogen. Estrogen doesn’t cause heart palpitations.

King Bro-Science @equel will provide his royal bro science research. For sure.

@cfroyal post labs and protocol details. Without them we are merely assuming.

2 Likes

People try to bring E2 down(mid range) while T is way above upper limit, it is quite simple, take T and let the body set the right ratio, taking an AI you are basically assuming that you know how to control E2 better than your body does, which is not true in 99% of the cases

1 Like

I’ve got to get a copy of my labs but my free test was way high at 352 on quest scale which 155 is the high , my total test was 1159 which was just above the high , estrogen was 49 which can’t remember the high but it wasn’t to bad . My protocol was .6 twice weekly of test cyp 200 for a total of 240 mg a week recently dropped my dose down to .5 twice weekly and it seems to have helped

It helped because your body was not liking that high level of androgens. You’ve dropped the dose and things are improving. If your SHBG is 25 or less, you may do well with splitting up your dose even further, such as every other day. It wasn’t the fault of estradiol regardless of what King Bro-Science up above will tell you (who can never provide a shred of data to back up his claims). Testosterone has effects on the central nervous system. Men can experience anxiety, palpitations, insomnia etc when they take a dose that is too high for them.

That’s what I’m beginning to realize , my anxiety has also improved , u think every other day would benefit me even more ?

I just saw ur post, would u stay at 200

Or drop even lower on eod

This is funny :rofl::rofl:. Love it

1 Like

Stick with 200 for now and do EOD… Give it a month or so. If you still have anxiety after that, drop down to 180.

What would that be each injection?

Your testosterone is 200mg/mL, right? You want to inject every other day. That means half the week. A week has 7 days so half is 3.5. So take 1mL and divide that by 3.5 which makes roughly 0.29mL per injection. That’s the same as 200mg / 3.5 = 57mg per injection.

1 Like

I gotcha

Same here, lack of androgens cause horrible palpitations.

Estrogen will cause heart palpitations as much as a piece of chocolate ice cream.

But do you know what really causes heart palpitations? Unstable and fluctuating hormone levels from a crappy protocol

What size needles do u use for eod injections, I’m really hoping this will help with the palpitations and anxiety, I have had my heart checked out good so it’s def my hormones causing them

Use whatever you were using before. I use 27 gauge, 1/2".

Appreciate the help

1 Like